La méthode de Gel'Fond en théorie des nombres transcendants
Séminaire de théorie des nombres de Bordeaux (1970-1971), Talk no. 1, p. 1-20
@article{STNB_1970-1971____A1_0,
     author = {Waldschmidt, Michel},
     title = {La m\'ethode de Gel'Fond en th\'eorie des nombres transcendants},
     journal = {S\'eminaire de th\'eorie des nombres de Bordeaux},
     publisher = {Laboratoire de th\'eorie des nombres - Universit\'e de Bordeaux I},
     year = {1970-1971},
     note = {talk:1},
     pages = {1-20},
     zbl = {0297.10014},
     language = {fr},
     url = {http://www.numdam.org/item/STNB_1970-1971____A1_0}
}
Waldschmidt, Michel. La méthode de Gel'Fond en théorie des nombres transcendants. Séminaire de théorie des nombres de Bordeaux (1970-1971), Talk no. 1, pp. 1-20. http://www.numdam.org/item/STNB_1970-1971____A1_0/

[1] Alaoglu L. et Erdos P. - On highly composite and similar numbers. Trans. Amer. Math. Soc. 56 (1944), p. 455. | MR 11087 | Zbl 0061.07903

[2] Baker A. - Linear form in the logarithms of algebraic numbers, I, Mathematika, 13, (1966) 204-216 | MR 258756 | Zbl 0161.05201

Baker A. - Linear form in the logarithms of algebraic numbers, II, Mathematika, 14 (1967), 102-107 | MR 220680 | Zbl 0161.05202

Baker A. - Linear form in the logarithms of algebraic numbers, III, Mathematika, 14 (1967) 220-228 | MR 220680 | Zbl 0161.05301

Baker A. - Linear form in the logarithms of algebraic numbers, IV, Mathematika, 15 (1968), 204-216 | MR 258756 | Zbl 0169.37802

[3] Baker A. - An estimate for the 𝒫 function at an algebraic point. Amer. J. Math. 92 (1970) p. 619-622. | MR 281694 | Zbl 0208.30901

[4] Bombieri E. - Algebraic values of meromorphic maps. Inventiones Math, 10 (1970) p. 267-287. | MR 306201 | Zbl 0214.33702

[5] Bombieri E. et Lang S. - Analytic subgroups of group varieties, Invent. Math. 11 (1970) p. 1-14. | MR 296028 | Zbl 0237.14015

[6] Brumer A. - On the units of algebraic number fields. Mathematika 14 (1967) p. 121-124. | MR 220694 | Zbl 0171.01105

[7] Coates J. - An effective p-adic analogue of a theorem of Thue. I, Acta Arithmetica XV (1969) p. 279-305 | MR 242768 | Zbl 0221.10025

Coates J. - An effective p-adic analogue of a theorem of Thue. II, Acta Arithmetica XVI (1970) p. 399-412 | MR 263741 | Zbl 0221.10026

Coates J. - An effective p-adic analogue of a theorem of Thue. III, Acta Arithmetica XVI (1970) p. 425-435 | MR 263742 | Zbl 0221.10027

[8] Fel'Dman N. I. - Estimate for a linear form of Logarithms of algebraic numbers. Mat. Sbornik 76 (118) (1968) p. 291-307. | MR 228445 | Zbl 0195.33701

[9] Fel'Dman N. I. - Improved estimate for a linear form of the logarithms of algebraic numbers. Math. Sbornik, 17 (119) (1968) p. 393-406. | Zbl 0235.10018

[10] Fel'Dman N. I. et Shidlovskii A. B. - The development and present state of the theory of transcendental numbers. Russion Mathematical Surveys, 22 (1967) p. 1-79. | MR 1763861 | Zbl 0178.04801

[11] Gel'Fond A. O. - Transcendental and algebraic numbers. Dover, New-York, (1960). | MR 111736 | Zbl 0090.26103

[12] Gel'Fond A. O. et Linnik Y. - Méthodes élémentaires dans la théorie analytique des nombres. Gauthier -Villars, Paris, (1965). | MR 188136 | Zbl 0125.29604

[13] Koksma J. F. - Diophantische approximationen. Erg. d. Math. 4 Springer Berlin (1936). | JFM 62.0173.01 | MR 344200 | Zbl 0012.39602

[14] Lang S. - Nombres transcendants. Sem. Bourbaki, (1965-66), n° 305. | Numdam | Zbl 0236.10019

[15] Lang S. - Introduction to transcendental numbers. Addison Wesley, New-York (1966). | MR 214547 | Zbl 0144.04101

[16] Leveque W. J. - Topics in number theory. Addison Wesley, New-York (1956). | MR 80682 | Zbl 0070.03803

[17] Lipman J. - Transcendental numbers. Queen's University, Ontario, (1966). | MR 213306 | Zbl 0154.30302

[18] Pyatetskii - Shapiro I. I. et Shidlovskii A. B. - Biographie de A. O. Gel'fond. Russion Math. Surveys, 22 (1967) p. 234-242. | Zbl 0162.00905

[19] Ramachandra K. - Contribution to the theory of transcendental numbers. Acta Arithm. 14 (1968) p. 65-88. | Zbl 0176.33101

[20] Ramachandra K. - A note on Baker's method. J. Austral. Math. Soc. 10 (1969) p. 197-203. | MR 246825 | Zbl 0175.33302

[21] Rauzy G. - Points transcendants sur les variétés de groupes d'après S. Lang. Sém. Bourbaki, (1963-64), 276. | Numdam | Zbl 0156.41202

[22] Schneider Th. - Introduction aux nombres transcendants. Gauthier-Villars, Paris, (1959). | MR 106890 | Zbl 0098.26304

[23] Serre J. P. - Dépendance d'exponentielles p-adiques. Sém. Delange-Pisot-Poitou (1966) n° 15. | Numdam | Zbl 0254.10033

[24] Serre J. P. - Travaux de Baker. Sém. Bourbaki (1969-70), n° 368. | Numdam | Zbl 0212.07201

[25] Siegel C. L. - Transcendental numbers. Princeton Univ. Press (1949). | MR 32684 | Zbl 0039.04402

[26] Smelev A. A. - On a certain class of transcendental numbers. Mat. Zametki, 4 (1968) p. 341-348 | MR 232737 | Zbl 0174.08502

Smelev A. A. - On a certain class of transcendental numbers. Math. Notes, 4 (1968) p. 696-700 | MR 232737 | Zbl 0174.08502

[27] Smelev A. A. - Apprpximation of one class of transcendental numbers. Mat. Zametki, 5 (1969) p. 117-128 (Math, notes, 73-79). | MR 238769 | Zbl 0278.10033